@article{dmtcs:382,
    title      = {Waiting time distributions for pattern occurrence in a constrained sequence},
    author     = {Valeri T. Stefanov and Wojciech Szpankowski},
    url        = {https://dmtcs.episciences.org/382},
    doi        = {10.46298/dmtcs.382},
    journal    = {Discrete Mathematics \& Theoretical Computer Science},
    issn       = {1365-8050},
    volume     = {Vol. 9 no. 1},
    issuetitle = {Analysis of Algorithms},
    eid        = 1,
    year       = {2007},
    month      = {Jan},
    keywords   = {[INFO.INFO-DM]Computer Science [cs]/Discrete Mathematics [cs.DM]},
    language   = {English},
}